ADI-Euler and extrapolation methods for the two-dimensional fractional advection-dispersion equation
Chen, S & Liu, Fawang (2008) ADI-Euler and extrapolation methods for the two-dimensional fractional advection-dispersion equation. Journal of Applied Mathematics and Computing, 26(1-2), pp. 295-311.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.
|Item Type:||Journal Article|
|Keywords:||Fractional Advection-Dispersion Equation, Alternating Directions Implicit-Euler Method, Stability and Convergence, Richardson Extrapolation, Two-Dimensional Problem|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Dynamical Systems in Applications (010204)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300) > Numerical Analysis (010301)
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology|
|Deposited On:||12 Feb 2010 12:46|
|Last Modified:||01 Mar 2012 02:06|
Repository Staff Only: item control page